# SDR UALA2011030801134

- Difficulty date: March 7, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,253 hours, 22,505 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB OTBD LWR LEADING EDGE SKIN DENTED 2 PLACES.  INSTALLED LAY-UP REPAIRSPR'S PER SRM.  REINSTALLED LEADING EDGE PER SRM.
